# SDR ABXA060084

- Difficulty date: February 7, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 57,641 hours, 54,443 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 99115311
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW LONGERON 17 CRAZED BEYOND LIMITS. REMOVED AND REPLACED WINDOW IAW DC9 MM ON JOB CARD 0159.
